MAUDE Adverse Event Report: Cook Ireland Ltd SHORTSHOT SAEED HEMORRHOIDAL MULTI-BAND LIGATOR WITH TRIVIEW ANOSCOPE; FER - Anoscope and Accessories

Cook Ireland Ltd SHORTSHOT SAEED HEMORRHOIDAL MULTI-BAND LIGATOR WITH TRIVIEW ANOSCOPE; FER - Anoscope and Accessories
Model Number G34063
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
Description of event email- this is the same doctor that has previous issues and re-training, it appears, he is spinning the thumb wheel to aggressively and quickly for it to ¿misfire¿ this is user error.Complaint form- the shortshot appeared to miss fire of the during haemorrhoid banding.
 
Event or Problem Description
Supplemental report is being submitted due to the completion of the investigation on 13-aug-2026.
 
Additional Manufacturer Narrative
Supplemental report is being submitted due to the completion of the investigation on 13-aug-2026.__________________________________________ investigation - evaluation use error complaints are considered foreseen misuse.It is unknown how the device will perform outside of instructions for use and/or labelling requirements.The user has not complied with the requirements of the ifu and/label.Trending will monitor if any future investigation is required.Device evaluation: the hmbl-4-tri device of product lot number c2403926 involved in this complaint was returned for evaluation.With the information provided, a physical examination and document-based investigation was conducted.The devices related to this occurrence underwent a laboratory evaluation on the 23rd july 2026.On evaluation of the devices the following observations were made: visual inspection: hmbl handle returned.1 band returned separately.Handle examined and thread observed to be intact on spool.Functional inspection: spool rotates as expected.The reported failure was observed.Manufacturing records: prior to distribution all devices are subjected to a visual inspection and functional inspection to ensure device integrity.A review of the manufacturing records of lot number did not reveal any discrepancies that could have contributed to this complaint issue.Review historical data: not applicable for use error complaints as per d00059858 - table 1 - investigation requirements.Instructions for use and/label review: it should be noted that the instructions for (ifu0030) states the following: "deploy band by slowly rotating spool downward until tension is released.¿ there is evidence to suggest that the customer did not follow the instructions for use.As per description of event "this is the same doctor that has previous issues and re-training, it appears, he is spinning the thumb wheel to aggressively and quickly for it to ¿misfire¿ this is user error." image (clinical) review: clinical imaging was not returned for evaluation.Root cause analysis: a definitive root cause was established.The user has not complied with the requirements of the ifu and/label.Instructions for (ifu0030) states the following: "deploy band by slowly rotating spool downward until tension is released.¿ as per description of event "this is the same doctor that has previous issues and re-training, it appears, he is spinning the thumb wheel to aggressively and quickly for it to ¿misfire¿ this is user error." use error complaints are considered foreseen misuse.It is unknown how the device will perform outside of instructions for use and/or labelling requirements.The user has not complied with the requirements of the ifu and/label.Trending will monitor if any future investigation is required.Confirmation of complaint: complaint is confirmed based on customer and/or rep testimony.Corrective action/correction: complaints of this nature will continue to be monitored for similar events.Summary of investigation: according to the complaint report,¿misfire¿ has been reported.Confirmed quantity of 01 device, confirmed used.According to the initial reporter, no adverse effects on the patient have been reported.

Brand Name
SHORTSHOT SAEED HEMORRHOIDAL MULTI-BAND LIGATOR WITH TRIVIEW ANOSCOPE
Common Device Name
FER - Anoscope and Accessories
Manufacturer (Section D)
Cook Ireland Ltd
o'halloran rd
national technology park
limerick V94 N 8X2
EI  V94 N8X2
Manufacturer (Section G)
Cook Ireland Ltd
o'halloran rd
national technology park
limerick V94 N 8X2
EI   V94 N8X2
Manufacturer Contact
sinead o'leary
o'halloran rd
national technology park
limerick V94 N-8X2
EI   V94 N8X2
+353()061334440
MDR Report Key25793479
Report Number3001845648-2026-00274
Device Sequence Number17614811
Product Code FER
UDI-Device Identifier00827002340633
UDI-Public(01)00827002340633(17)270304(10)C2403926
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K060623
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG34063
Device Catalogue NumberHMBL-4-TRI
Device Lot NumberC2403926
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/17/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Supplement Date Received by Manufacturer06/17/2026
Initial Report FDA Received Date07/13/2026
Supplement Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown